Our expert says:
Overdosing with vitamins, minerals and other supplements can have a negative effect on health, but I can't say for sure if such products will cause headaches. The best test is to cut out all the supplements you are taking at present for a week - if the headaches disappear then one of the products may well be causing the problem. Then add back your supplements one at a time for a week each to see if one of them gives you headaches again. This should help you identify the culprits so that you can avoid them. Don't take vitamin and mineral supplements if you are healthy and eating a balanced diet as excessive intakes can even increase mortality! If you have a deficiency or cannot eat a balanced diet (for example if you need to avoid milk and dairy products because of a milk allergy, then you would need to use a calcium supplements on most days), then the use of supplemental vitamins and minerals has its place.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.